FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Syndol Tablets

10

£4.19

Syndol tablets are painkillers which can help to ease moderate pains that can’t be managed by everyday painkillers such as paracetamol or ibuprofen alone.

Information Leaflet

Description

Syndol tablets are painkillers which can help to ease moderate pains that can’t be managed by everyday painkillers such as paracetamol or ibuprofen alone. They can be used by people over the age of 12 who need help to manage migraines, toothache, period pain and many other aches and pains.

What kind of pain can this product be used for?

Syndol tablets can be used to ease lots of different aches and pains that can’t be managed by painkillers such as paracetamol or ibuprofen alone this includes:

  • Dental pain
  • Headaches and migraines
  • Muscular pain
  • Neuralgia
  • Pain relief after surgery or dental procedures
  • Period pain
  • Rheumatic pain
  • Toothache

How will Syndol help to ease my pain?

Syndol contains four active ingredients which work together to ease your pain in different ways. Paracetamol is a popular painkiller that many people use to ease their aches and pains every day. Codeine is part of a group of medications known as opioid analgesics, which means it works to ease pains that aren’t managed by painkillers like ibuprofen and paracetamol alone. Doxylamine succinate is an antihistamine, which reduces irritation and allergy symptoms. Finally, caffeine is a stimulant which helps to make paracetamol work more effectively.

Additional information

Pack Size

10

Uses / Instructions

Adults:

  • Take 1 – 2 tablets every 6 hours as needed.
  • Do not take more than 8 tablets in any 24 hours

Children aged 12 – 15:

  • Take 1 tablet every 6 hours as needed.
  • Do not take more than 4 tablets in any 24 hours

Do not take this product for more than 3 days without speaking to your doctor or our pharmacist

Warnings

  • Syndol tablets are not suitable for use by children under the age of 12.
  • Do not take this product if you are allergic to codeine, paracetamol, doxylamine succinate, caffeine or any of the other listed ingredients.
  • Do not take this product for more than 3 days unless advised by a doctor as this can cause codeine addiction. If you take this product for headaches for more than 3 days, it can make your headaches worse.

Do not take this product if you:

  • Are having an asthma attack or have severe breathing problems
  • Have recently had a head injury
  • Have been told by your doctor that you have increased pressure in your head, showing symptoms such as vomiting, headaches, blurred eyesight
  • Have recently had an operation on your liver, gall bladder, or bile duct
  • Are at risk of a blocked intestine
  • Are taking other medicines that contain codeine or paracetamol
  • Are an alcoholic
  • Are under the age of 18 and have had your tonsils or adenoids removed due to Obstructive Sleep Apnoea Syndrome
  • Know that you metabolise codeine very quickly into morphine

You should speak to your doctor or our pharmacist before taking this product if you:

  • Have liver, kidney, thyroid, or heart problems
  • Are elderly or of a weakened state
  • Have high blood pressure, problems with the prostate gland, obstructive bowel problems, acute abdominal conditions (e.g. peptic ulcer), hormonal problems, problems passing urine, or have recently had gastrointestinal surgery
  • Are in shock, have gallstones, glaucoma, or a disease called myasthenia gravis, or have a history of fits
  • Have a history of mood swings, alcohol or drug abuse, or are under psychiatric treatment

Side Effects

Like all medications, Syndol can have side effects, although not everyone will experience them. You should stop taking these tablets and seek medical help immediately if you experience any of the following side effects:

  • Rash, fever, swelling, bruising or tiredness
  • Difficulty breathing or feeling dizzy
  • Signs of a severe allergic reaction, e.g. swelling of the hands, feet, ankles, face, lips or throat, difficulty swallowing or breathing, and itchy, lumpy rash (hives), nettle rash
  • Serious skin reactions

Stop use and speak to your doctor right away if you experience any of the following side effects:

  • Signs of severe inflammation of the pancreas, e.g. severe stomach pain which may reach to your back
  • Signs of a blood problem, e.g. infections, bruising more easily than usual
  • Yellowing of the skin or the whites of the eyes

Other side effects you may experience include:

  • Feeling sick
  • Vomiting
  • Low blood pressure, showing symptoms such as light-headedness, fainting when standing up
  • Confusion
  • Depression
  • Difficulty sleeping
  • Shaking fits
  • Irregular heartbeat
  • Stomach pain
  • Sweating
  • Facial flushing
  • General discomfort
  • Loss of appetite
  • Very slow or shallow breathing
  • Shortness of breath
  • Hallucinations, nightmares
  • Cramps or stiffness
  • Becoming dependent on codeine

See patient information leaflet for a full list of side effects.

Ingredients

Reviews

There are no reviews yet.

Be the first to review “Syndol Tablets”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart